# SDR FDEA202007171559

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 66,425 hours, 25,655 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Receptacle
- Condition: Damaged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT ARM AND SLIDE LIGHT WILL NOT  ILLUMINATE.  FOUND R1 DOOR GIRT BAR ANNUCIATOR LIGHT RECEPTACLE L404 PIN 2 READING ZERO VOLTS. REMOVED AND REPLACED THE RECEPTACLE L404 IAW IAW SWPM 20-84-00.  NO OTHER DEFECTS NOTED.  DOOR ARMING OPS NORMAL.
